# SDR SWAA950606

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nlg Panel
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND NOSE WHEEL WELL CEILING CRACKED AT SPRING ATTACH POINT, BS 277 RBL 10.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
